Rational points on quadratic elliptic surfaces

Sadek, Mohammad (2022) Rational points on quadratic elliptic surfaces. European Journal of Mathematics, 8 (2). pp. 674-686. ISSN 2199-675X (Print) 2199-6768 (Online)

This is the latest version of this item.

Full text not available from this repository. (Request a copy)


We consider elliptic surfaces whose coefficients are degree 2 polynomials in a variable T. It was recently shown, Kollár and Mella (Amer J Math 139(4):915–936 2017), that for infinitely many rational values of T the resulting elliptic curves have rank at least 1. We prove that the Mordell–Weil rank of each such elliptic surface is at most 6 over Q. In fact, we show that the Mordell–Weil rank of these elliptic surfaces is controlled by the number of zeros of a certain polynomial over Q.
Item Type: Article
Uncontrolled Keywords: Elliptic curves; Elliptic surfaces; Mordell–Weil rank; Nagao’s conjecture
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Mohammad Sadek
Date Deposited: 07 Sep 2023 14:49
Last Modified: 07 Sep 2023 14:49
URI: https://research.sabanciuniv.edu/id/eprint/47809

Available Versions of this Item

Actions (login required)

View Item
View Item